# SDR ASAA2022110340631

- Difficulty date: November 3, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 51,552 hours, 15,156 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Modulating Valve
- Part number: 3989085
- Part serial: 24061
- Condition: Faulted
- Location: Left Ecs Bay
- Part time: 23,263 hours, 6,509 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

#1 PACK LIGHT ON RECALL. GROUNDED - YES. REMOVED AND REPLACED LEFT-TCV, V139 (TEMPERATURE CONTROL VALVE) REF B737-800 AMM 21-51-10/401.
